# SDR COMA2011081750054

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,701 hours, 29,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5321186
- Condition: Dented
- Location: Fuselage
- Part time: 33,701 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE CAUSED BY PAX DOOR AFT-LOWER LATCH PIN AT FS 349 STR 15-16.  REPAIRED BY REMOVING DAMAGE IAW REO 601R-53-21-186.
